Alert archive / Texas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 111, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 11, 2009, 8:08 PM CDT for 5 counties in Texas. It was in force for 67 min. 21 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2009, 8:08 PM CDT (01:08 UTC)
- Expired
- Jun 11, 2009, 9:15 PM CDT
- In force
- 67 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Blanco County, TX, Burnet County, TX, Hays County, TX, Travis County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 35 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 8:18 PM CDT | HAIL 0.75 | 7 Nw Georgetown, TX | INTERSECTION FM2338 & FM3405 |
| Jun 11, 8:20 PM CDT | TORNADO | Jollyville, TX | NEAR HWY 183 AND ANDERSON MILL |
| Jun 11, 8:21 PM CDT | HAIL 0.88 | Leander, TX | CRYSTAL FALLS AREA...DIME TO NICKLE SIZE HAIL |
| Jun 11, 8:24 PM CDT | HAIL 1.25 | 3 Ese Leander, TX | AVERAGE STONE SIZE DIME |
| Jun 11, 8:24 PM CDT | HAIL 1.75 | Cedar Park, TX | NEW HOPE AREA BETWEEN HWY 183 AND 183A |
| Jun 11, 8:30 PM CDT | HAIL 0.88 | Round Rock, TX | |
| Jun 11, 8:35 PM CDT | HAIL 1 | Cedar Park, TX | |
| Jun 11, 8:35 PM CDT | HAIL 1.25 | 2 Sw Brushy Creek, TX | |
| Jun 11, 8:36 PM CDT | TORNADO | Jollyville, TX | DEBRIS BEING KICKED UP INTO THE AIR |
| Jun 11, 8:38 PM CDT | TORNADO | 1 Sse Round Rock, TX | NUMEROUS POLICE REPORTS NEAR 1431 I35 |
| Jun 11, 8:40 PM CDT | HAIL 1 | Jollyville, TX | |
| Jun 11, 8:41 PM CDT | HAIL 1 | Cedar Park, TX | FM 1431 4 MILES EAST OF I35 |
| Jun 11, 8:43 PM CDT | HAIL 0.5 | 4 Sw Jollyville, TX | |
| Jun 11, 8:43 PM CDT | HAIL 1.75 | 1 Ese Anderson Mill, TX | HWY 183...ANDERSON MILL |
| Jun 11, 8:45 PM CDT | HAIL 0.75 | 10 Nw Austin, TX | HAIL REPORTED IN NORTHWEST AUSTIN. |
| Jun 11, 8:45 PM CDT | HAIL 1 | 1 S Brushy Creek, TX | AVERAGE HAIL SIZE WAS .75 WITH LARGEST BEING 1.00 INCH IN DIAMETER. SOME DENTING OF CARS OCCURED AS A RESULT. |
| Jun 11, 8:49 PM CDT | HAIL 0.75 | 3 S Jollyville, TX | |
| Jun 11, 9:07 PM CDT | HAIL 0.88 | 3 E Pflugerville, TX | |
| Jun 11, 9:10 PM CDT | HAIL 1.75 | Pflugerville, TX | |
| Jun 11, 9:22 PM CDT | HAIL 1.75 | Pflugerville, TX | |
| Jun 11, 9:25 PM CDT | HAIL 1.75 | 1 Nne West Lake Hills, TX | 45 TO 60 MPH WINDS...WALL CLOUD...POSSIBLE FUNNEL CLOUD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 2:32 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.1 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2849 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1048 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 8.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KEWX 120108
SVREWX
TXC031-053-209-453-491-120215-
/O.NEW.KEWX.SV.W.0111.090612T0108Z-090612T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
808 PM CDT THU JUN 11 2009
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BLANCO COUNTY...
SOUTH CENTRAL BURNET COUNTY...
NORTH CENTRAL HAYS COUNTY...
TRAVIS COUNTY...
WILLIAMSON COUNTY...
* UNTIL 915 PM CDT.
* AT 804 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SERENADA TO 6 MILES NORTH OF LAGO VISTA TO 7 MILES
WEST OF SPICEWOOD...OR ALONG A LINE EXTENDING FROM SERENADA TO 9
MILES WEST OF CEDAR PARK TO MARBLE FALLS...AND MOVING SOUTHEAST AT
40 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3079 9736 3075 9727 3022 9769 3015 9817
3052 9833 3090 9780
TIME...MOT...LOC 0108Z 324DEG 36KT 3068 9771 3050 9795
3049 9825
$$3 follow-up statements
000
WWUS54 KEWX 120139
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
839 PM CDT THU JUN 11 2009
TXC031-053-209-453-491-120215-
/O.CON.KEWX.SV.W.0111.000000T0000Z-090612T0215Z/
BURNET TX-WILLIAMSON TX-TRAVIS TX-BLANCO TX-HAYS TX-
839 PM CDT THU JUN 11 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTH CENTRAL HAYS...NORTHEASTERN BLANCO...TRAVIS...WILLIAMSON
AND SOUTH CENTRAL BURNET COUNTIES...
AT 839 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 7 MILES NORTHEAST OF ROUND ROCK TO ANDERSON
MILL TO 14 MILES EAST OF ROUND MOUNTAIN...MOVING SOUTHEAST AT 10 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3079 9736 3075 9727 3022 9769 3015 9817
3052 9833 3090 9780
TIME...MOT...LOC 0139Z 295DEG 9KT 3058 9759 3040 9783
3040 9813
$$000
WWUS54 KEWX 120148 CCA
SVSEWX
SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
839 PM CDT THU JUN 11 2009
TXC031-053-209-453-491-120215-
/O.COR.KEWX.SV.W.0111.000000T0000Z-090612T0215Z/
BURNET TX-WILLIAMSON TX-TRAVIS TX-BLANCO TX-HAYS TX-
839 PM CDT THU JUN 11 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTH CENTRAL HAYS...NORTHEASTERN BLANCO...TRAVIS...WILLIAMSON
AND SOUTH CENTRAL BURNET COUNTIES...
AT 839 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR JOLLYVILLE...
OR NEAR ANDERSON MILL...MOVING SOUTHEAST AT 15 MPH. A TORNADO
WARNING REMAINS IN EFFECT FOR ROTATION LOCATED NEAR ROUND ROCK.
SOME LOCATIONS IN THE WARNING AREA INCLUDE THEON...LOST CREEK...
WALBURG...WEST LAKE HILLS...WEIR...SCHWERTNER...ROUND ROCK...SUNSET
VALLEY...ROLLINGWOOD...WELLS BRANCH...AUSTIN...WINDEMERE...JONAH...
HOXIE...WATERLOO...PFLUGERVILLE...HUTTO...GRANGER DAM...GRANGER AND
BARTLETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3079 9736 3075 9727 3022 9769 3015 9817
3052 9833 3090 9780
TIME...MOT...LOC 0139Z 295DEG 12KT 3046 9776
$$000
WWUS54 KEWX 120212
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
912 PM CDT THU JUN 11 2009
TXC031-053-209-453-491-120221-
/O.EXP.KEWX.SV.W.0111.000000T0000Z-090612T0215Z/
BURNET TX-WILLIAMSON TX-TRAVIS TX-BLANCO TX-HAYS TX-
912 PM CDT THU JUN 11 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HAYS...
NORTHEASTERN BLANCO...TRAVIS...WILLIAMSON AND SOUTH CENTRAL BURNET
COUNTIES WILL EXPIRE AT 915 PM CDT...
THIS WARNING WAS REPLACED BY A NEW SEVERE THUNDERSTORM WARNING VALID
UNTIL 1015 PM FOR NORTHWESTERN BASTROP COUNTY...WEST CENTRAL LEE
COUNTY...CENTRAL AND EASTERN TRAVIS COUNTY...AND SOUTHEASTERN
WILLIAMSON COUNTY..
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTH CENTRAL TEXAS.
LAT...LON 3079 9736 3075 9727 3022 9769 3015 9817
3052 9833 3090 9780
TIME...MOT...LOC 0211Z 295DEG 12KT 3042 9765
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:32 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 11, 6:32 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 632 PM CDT THU JUN 11 2009 .DISCUSSION... SEE AVIATION SECTIONS. && .AVIATION... THUNDERSTORMS MAY IMPACT THE KAUS TERMINAL BETWEEN 01-03Z THIS EVENING...OTHERWISE VFR CONDITIONS WILL PREVAIL ALONG THE I-35 CORRIDOR UNTIL BETWEEN 07-09Z WHEN MVFR CIGS WILL DEVELOP. VFR CONDITIONS WILL PERSIST THROUGH THE TAF PERIOD AT KDRT. A LIGHT TO MODERATE SSE LOW LEVEL FLOW WILL CONTINUE. && .PREV DISCUSSION... /ISSUED 518 PM CDT THU JUN 11 2009/ UPDATE... UPDATED TO INCREASE POPS/QPF ACROSS OUR NE COUNTIES AND ADD A MENTION OF LOCALLY HEAVY RAINFALL. DISCUSSION... SEVERE THUNDERSTORM CLUSTER NORTH OF SAN SABA COUNTY IS PRODUCING VERY HEAVY RAINFALL AND LARGE HAIL WHILE MOVING SOUTH TOWARD LLANO...BURNET AND WILLIAMSON COUNTIES. INTERESTS ALONG AND NORTH OF STATE HIGHWAY 29 WILL LIKELY BE IMPACTED BY THESE STORMS BETWEEN 630-830 PM. PREV DISCUSSION... /ISSUED 253 PM CDT THU JUN 11 2009/ DISCUSSION... TORNADO WATCH #378 HAS BEEN ISSUED FOR LLANO...BURNET...WILLIAMSON AND TRAVIS COUNTIES UNTIL 10 PM CDT TONIGHT. A CLUSTER OF TSTMS HAS DEVELOPED BETWEEN BROWNWOOD AND ABILENE IN AN AREA WERE AN OUTFLOW BOUNDARY HAS INTERSECTED THE DRY-LINE. IF THESE STORMS BECOME SEVERE AND BECOME RIGHT-MOVERS...THEN THERE IS A CHANCE SOME OF THESE STORMS WILL MOVE INTO OUR COUNTIES THAT ARE UNDER THE TORNADO WATCH. CONVECTION SHOULD WANE AND BE EAST OF OUR CWFA BY MIDNIGHT. THE SUB-TROPICAL RIDGE OVER DEEP SOUTH TEXAS WILL BUILD NORTHWARD AND WILL BE CENTERED OVER SOUTH CENTRAL TEXAS BY SATURDAY. THE UPPER LEVEL RIDGE WILL REMAIN ENTRENCHED ACROSS SOUTH CENTRAL TEXAS THROUGH THE MIDDLE OF NEXT WEEK. THE RIDGE ALOFT WILL RESULT IN HOT AND DRY WEATHER WITH 100 DEGREE TEMPERATURES IN THE AFTERNOONS. THE HEAT INDEX WILL ALSO APPROACH 105 IN THE AFTERNOON AND EARLY EVENING. IF YOU ARE PLANNING TO BE OUTDOORS OVER THE WEEKEND...TRY TO AVOID BEING OUT DURING THE HOTTEST TIME OF THE DAY. IF YOU MUST BE OUTDOORS...REMEMBER TO WEAR LIGHT-COLORED AND LIGHT WEIGHT CLOTHING AND DRINK MORE WATER THAN YOU THINK YOU NEED TO STAY HYDRATED. CLIMATE... RECORD HIGHS FOR JUNE...11...12...13...14 AUSTIN/CAMP MABRY......101..103..101..108 AUSTIN/BERGSTROM........98..101..102..109 DEL RIO................108..106..105..108 SAN ANTONIO............104..105..101..105 && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 78 99 77 100 79 / 30 0 0 0 0 AUSTIN BERGSTROM INTL AIRPORT 77 99 75 100 77 / 20 0 0 0 0 NEW BRAUNFELS MUNI AIRPORT 75 100 74 101 75 / 10 0 0 0 0 BURNET MUNI AIRPORT 76 98 76 100 77 / 50 - - - 0 DEL RIO INTL AIRPORT 78 102 78 103 79 / - 0 0 0 0 GEORGETOWN MUNI AIRPORT 77 98 76 99 77 / 50 - - - - HONDO MUNI AIRPORT 76 100 75 100 77 / - 0 0 0 0 SAN MARCOS MUNI AIRPORT 77 98 76 100 77 / 10 0 0 0 0 LA GRANGE - FAYETTE REGIONAL 77 98 77 99 77 / 20 - - - - SAN ANTONIO INTL AIRPORT 78 100 78 100 78 / 10 0 0 0 0 STINSON MUNI AIRPORT 77 100 76 100 78 / 10 0 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 11/18/JB/22
Hazardous weather outlook, Jun 11, 2:41 PM CDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 241 PM CDT THU JUN 11 2009 TXZ183>191-193-194-202>209-217>225-228-121130- VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-HAYS- BASTROP-LEE-KINNEY-UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL- FAYETTE-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-GONZALES- DE WITT-LAVACA-DIMMIT- 241 PM CDT THU JUN 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... HEAT INDICIES WILL BE NEAR OR ABOVE 105 DEGREES FROM 3 PM THIS AFTERNOON UNTIL 7 PM THIS EVENING ACROSS A LARGE PART OF SOUTH CENTRAL TEXAS. HEAT INDICIES WILL RANGE FROM 105 TO 108 DEGREES GENERALLY ALONG AND SOUTH OF A DEL RIO TO SAN ANTONIO TO GIDDINGS LINE. HEAT INDICIES WILL RANGE FROM 108 TO 113 ALONG AND SOUTH OF AN EAGLE PASS TO LA PRYOR TO DILLEY LINE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ171>173-192-121130- LLANO-BURNET-WILLIAMSON-TRAVIS- 241 PM CDT THU JUN 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS ACROSS BURNET...LLANO...TRAVIS AND WILLIAMSON COUNTIES. A TORNADO WATCH IS IN EFFECT UNTIL 10 PM THIS EVENING. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 11, 5:56 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 556 PM CDT THU JUN 11 2009 TXZ171>173-120015- BURNET-LLANO-WILLIAMSON- 556 PM CDT THU JUN 11 2009 ...STRONG TO SEVERE THUNDERSTORMS WILL THREATEN BURNET...LLANO AND WILLIAMSON COUNTIES IN THE NEXT 1 TO 2 HOURS... AT 549 PM CDT...NWS METEOROLOGISTS ARE TRACKING A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS LOCATED OVER NORTHERN SAN SABA AND LAMPASAS COUNTIES...OR FROM 5 MILES NORTH OF RICHLAND SPRINGS TO 20 MILES NORTH OF LAMPASAS...MOVING SOUTHEAST AT 20 MPH. VERY LARGE HAIL...DAMAGING WINDS...AND A POTENTIAL FOR TORNADOES ARE EXPECTED WITH THESE STORMS. THE LEADING EDGE OF THESE STORMS SHOULD THREATEN THE NORTHERN REACHES OF LLANO AND BURNET COUNTIES BY 7 PM...AND THE NORTHWEST CORNER OF WILLIAMSON COUNTY BY 730 PM. PEOPLE IN NORTHERN BURNET...NORTHERN LLANO AND NORTHWESTERN WILLIAMSON COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
Local storm report, Jun 11, 7:32 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
732 PM CDT THU JUN 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0728 PM TSTM WND GST BURNET 30.76N 98.23W
06/11/2009 M66 MPH BURNET TX ASOS
KBMQ GUST 58KTS
&&
EVENT NUMBER 00648
JPBLocal storm report, Jun 11, 7:43 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
743 PM CDT THU JUN 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL BURNET 30.76N 98.23W
06/11/2009 M1.00 INCH BURNET TX LAW ENFORCEMENT
AT SO IN BURNET
&&
EVENT NUMBER 00649
JPBLocal storm report, Jun 11, 7:51 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
751 PM CDT THU JUN 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0742 PM HAIL 10 NW LLANO 30.85N 98.79W
06/11/2009 M0.88 INCH LLANO TX COCORAHS
PEA TO NICKLE SIZE HAIL LOTS OF LIGHTNING
&&
EVENT NUMBER 00650
JPBLocal storm report, Jun 11, 8:00 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
800 PM CDT THU JUN 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0753 PM TSTM WND GST BURNET 30.76N 98.23W
06/11/2009 M60 MPH BURNET TX ASOS
KBMQ ASOS
&&
EVENT NUMBER 00651
JPBLocal storm report, Jun 11, 8:08 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
808 PM CDT THU JUN 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0745 PM NON-TSTM WND DMG 12 N BURNET 30.93N 98.23W
06/11/2009 BURNET TX PUBLIC
NUMEROUS TREES BLOWN DOWN AND SOME TRANSFORMERS ON FIRE
&&
EVENT NUMBER 00652
JPBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:25 PM CDT | Tornado Warning | EWX | Burnet | 35 min |
| Jun 11, 7:39 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Travis, Williamson | 66 min |
| Jun 11, 7:43 PM CDT | Tornado Warning | EWX | Burnet, Travis, Williamson | 47 min |
| Jun 11, 7:51 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 39 min |
| Jun 11, 8:09 PM CDT | Flash Flood Warning | EWX | Burnet, Llano, Williamson | 111 min |
| Jun 11, 8:27 PM CDT | Tornado Warning | EWX | Travis, Williamson | 33 min |
| Jun 11, 9:03 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| Jun 11, 9:08 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee, Travis, Williamson | 67 min |
| Jun 11, 9:36 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Guadalupe, Hays, Travis | 54 min |
| Jun 11, 9:58 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 51 min |
| Jun 11, 11:03 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 42 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.